- -

Controlled shadowing property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Controlled shadowing property

Show full item record

Zamani Bahabadi, A. (2018). Controlled shadowing property. Applied General Topology. 19(1):91-99. doi:10.4995/agt.2018.7731

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100228

Files in this item

Item Metadata

Title: Controlled shadowing property
Author: Zamani Bahabadi, Alireza
Issued date:
[EN] In this paper we introduce a new notion, named controlled shadowing property and we relate it to some notions in dynamical systems such as topological ergodicity, topologically mixing and specication properties. The ...[+]
Subjects: Controlled shadowing property , Chaos , Topologically ergodic , Specification property , Topologically mixing
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7731
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7731
Type: Artículo



This item appears in the following Collection(s)

Show full item record